We consider the fractional retarded evolution equations
where , , is the fractional derivative in the Caputo sense, is the infinitesimal generator of a -semigroup of uniformly bounded linear operators on a Banach space and the nonlinear operators and are given functions satisfying some assumptions, subjected to a general mixed nonlocal plus local initial condition of the form , . Under more general conditions, the existence of mild solutions and positive mild solutions are obtained by means of fractional calculus and fixed point theory for condensing maps. Moreover, we present an example to illustrate the application of abstract results.
V. Kolmanovskii and A. Myshkis, Introduction to the theory and applications of functional-differential equations, Mathematics and its applications, 463. Kluwer Academic Publishers, Dordrecht, 1999.
J. K. Hale and S. M. Verduyn Lunel, Introduction to functional differential equations, Applied Mathematical Sciences 99, Springer-Verlag, New York, 1993.
J. Wu, Theory and applications of partial functional differential equations, Appl. Math. Sciences, 119, Springer-Verlag, New York, 1996.
A. A. Kilbas, H. M. Srivastava and J. J. Trujillo, Theory and applications of fractional differential equations, in: North-Holland Mathematics Studies, vol. 204, Elsevier Science B.V., Amsterdam, 2006.
V. Lakshmikantham, S. Leela and J. Vasundhara Devi, Theory of fractional dynamic systems, Cambridge Scientific Publishers, 2009.
K. S. Miller and B. Ross, An introduction to the fractional calculus and differential equations, John Wiley, New York, 1993.
I. Podlubny, Fractional differential equations, Academic Press, San Diego, 1999.
V. E. Tarasov, Fractional dynamics: Application of fractional calculus to dynamics of particles, fields and media, Springer, HEP, 2010.
R. P. Agarwal, M. Benchohra and S. Hamani, A survey on existence results for boundary value problems of nonlinear fractional differential equations and inclusions, Acta. Appl. Math. 109 (2010), 973–1033.
R. P. Agarwal, M. Benchohra and S. Hamani, A survey on existence results for boundary value problems of nonlinear fractional differential equations and inclusions, Acta. Appl. Math. 109 (2010), 973–1033.10.1007/s10440-008-9356-6)| false
J. Wang, M. Fečkan and Yong Zhou, On the new concept of solutions and existence results for impulsive fractional evolution equations, Dyn. Partial Differ. Equ. 8 (2011), 345-361.10.4310/DPDE.2011.v8.n4.a3)| false
J. Wang, Y. Zhou and W. Wei, A class of fractional delay nonlinear integrodifferential controlled systems in Banach spaces, Commun. Nonlinear Sci. Numer. Simulat. 16 (2011), 4049-4059.10.1016/j.cnsns.2011.02.003)| false
L. Byszewski, Application of properties of the right hand sides of evolution equations to an investigation of nonlocal evolution problems, Nonlinear Anal. 33 (1998), 413-426.10.1016/S0362-546X(97)00594-4)| false
K. Ezzinbi, X. Fu and K. Hilal, Existence and regularity in the ##InlineEquation:IEq579##$$\alpha$$-norm for some neutral partial differential equations with nonlocal conditions, Nonlinear Anal. 67 (2007), 1613-1622.
K. Ezzinbi, X. Fu and K. Hilal, Existence and regularity in the ##InlineEquation:IEq579##$$\alpha$$-norm for some neutral partial differential equations with nonlocal conditions, Nonlinear Anal. 67 (2007), 1613-1622.10.1016/j.na.2006.08.003)| false
J. Wang, Y. Zhou, W. Wei and H. Xu, Nonlocal problems for fractional integrodifferential equations via fractional operators and optimal controls, Comput. Math. Appl. 62 (2011), 1427-1441.10.1016/j.camwa.2011.02.040)| false
Kamaljeet, D. Bahuguna, Monotone iterative technique for nonlocal fractional differential equations with finite delay in a Banach space, Electron. J. Qual. Theory Differ. Equ. 9 (2015), 1-16.
L. Hu, Y. Ren and R. Sakthivel. Existence and uniqueness of mild solutions for semilinear integro-differential equations of fractional order with nonlocal initial conditions and delays, Semigroup Forum 79 (2009), 507-514.
L. Hu, Y. Ren and R. Sakthivel. Existence and uniqueness of mild solutions for semilinear integro-differential equations of fractional order with nonlocal initial conditions and delays, Semigroup Forum 79 (2009), 507-514.10.1007/s00233-009-9164-y)| false
H. P. Heinz, On the behaviour of measures of noncompactness with respect to differentiation and integration of vector-valued Functions, Nonlinear Anal.: TMA 7 (1983), 1351-1371.10.1016/0362-546X(83)90006-8)| false
The International Journal of Nonlinear Sciences and Numerical Simulation publishes original papers on all subjects relevant to nonlinear sciences and numerical simulation. The journal is directed at researchers in nonlinear sciences, engineers, and computational scientists, economists, and others, who either study the nature of nonlinear problems or conduct numerical simulations of nonlinear problems.